# SDR UPS97824745

- Difficulty date: October 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corrosion
- Location: Bs 920
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, RT MLG W/W 920 FITTING ON TOP OF LONGERON 24 HAS BLOWN OUT CORROSION.  REMOVED AND REPLACED FITTING IAW SRM 53-2-0.
